# SDR SWAA2022080127185

- Difficulty date: July 8, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PLATE LOCATED AT AFT CARGO COMPARTMENT BSTA 787 2022-383902 / [01] REPLACED FLOOR PLATE LOC. AT AFT CARGO COMPARTMENT BS787 IAW B737-700 SRM 51-40-02;[02] CORRECTED STEP 1 REPLACED FLOOR PLATE LOC. AT AFT CARGO COMPARTMENT BS787 IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGNOFFS BELLOW;[03] REPLACED FLOOR PLATE LOC. AT AFT CARGO COMPARTMENT BS787 IAW B737-700 SRM 51-40-02  SEE INDIVIDUAL SIGNOFFS BELLOW
